# SDR QXEA9700557

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2734X
- Make and model: Swrngn SA227AC
- Aircraft serial: AC738
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brakes
- Condition: Out Of Adjust
- Location: Left
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FIRST OFFICERS LEFT BRAKE NEEDED PUMPED SEVERAL TIMES BEFORE RESPONDING.  FOUND NR 1 BRAKE ADJUSTER OUT OF ADJUSTMENT.  ADJUSTED BRAKE, OPERATIONAL CHECK GOOD.
